# SDR SIMA20141028002

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,831 hours, 33,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP 18A ORANGE READING EMER EXIT, SHOULD BE ORANGE ARROWS POINTING FWD TO EMER EXIT.  R & R REAR STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
